| Model Number |
500001002506 |
| Medical Device Problem Codes |
Application Program Problem (2880); Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower, station was stuck on a fatal error.The customer tried to reboot, but the issue persisted.The customer stated that there was a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 17-jun-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system would not start application.A field service engineer (fse) reimaged the ssd and updated the component manager.Following the repairs, the customer successfully accessed the station and confirmed normal operation.The system functioned as intended after the field service engineer troubleshot the device.